# SDR SWIA202053518

- Difficulty date: September 29, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CENTER 9G BULKHEAD AFT SIDE DAMAGE AT INSERT/RIV NUT LOCATIONS, REFERENCE RIL 5378.  REPAIR IF NEEDED, IAW ENGINEERING INSTRUCTIONS.  C-CHECK RO 10/18/2020.  COMPLIED WITH MHIRJ EO IN REPAIR OF TOOLING DAMAGE TO CENTER 9G BULKHEAD AFT WALL.  REPAIR DOUBLER MATERIAL 2024-T3 .040 P/O W58363.  DEPTH GAGE WVACT 204441 CAL DUE 28 FEB 2021.  COMPLETED TASK CARD, FORM M-337 ATTACHED.  NO WEIGHT REMOVED, TOTAL WEIGHT ADDED .826 LBS.
